# SDR UHLA2008110700011

- Difficulty date: December 11, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 10,933 hours, 6,971 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH CREW SELECTED FLAPS 2 AND RECEIVED A "FLAP FAIL" EICAS MESSAGE.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE LUBED AND RESET ACTUATORS. OPS CHECKED SEVERAL TIMES WITHOUT A FAULT.
